# SDR UHLA2014100800699

- Difficulty date: October 8, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 28,269 hours, 17,422 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 12 UPPER ATTACH ANGLE CRACKED BETWEEN FRONT AND MID SPAR AT 1ST STGR.  REPAIRED RT HORIZONTAL STABILIZER RIB 12, PN 170-62642-002, FCBS 65-10-00-005 IAW ETD2014-170-082832.  MAJOR REPAIR
